# SDR SWAA2022060707745

- Difficulty date: May 13, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE AFT END SUPPORT FITTING CRACKED @ END RADIUS AREA S-26L STA 947.5 MKD DOT 002 / [01] REMOVED ANGLE FITTING CRACKED AT AFT CARGO STA 947.5 LBL 21 AS PER REF B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW FITTING P/N 149A8113U6 AS PER REF B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW FITTING.;[04] INSTALLED NEW FITTING AT AFT CARGO STA 947.5 LBL 21 AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG # 149A8103;[05] VERIFIED STEP 4.
